... bupropion, and 100 of trazodone. Been on them for a year, paxil was added 3 months ago. I am very tired in mornings, have a very time focusing on my work or stuff at home. Seem very down a few times a day, hard to get back up. Not looking forward to the holidays.Any suggestions? I am a 55 year old male. I also get very nervous, don't like crowds
Hi, J. I would let your doctor know that you're having problems and ask about possibly re-adjusting your dosages. Paxil can be dosed to a maximum of 50mg/day and Wellbutrin to 450mg.
Your trazodone is a medium dose but it might be a bit much for you. Was it prescribed as an anti-depressant or as a sleep aid? The reason I ask is that the 100mg may be the culprit leaving you drowsy in the mornings.
BTW, Paxil is a excellent first-line medication for both depression and an assortment of anxiety disorders:
*Paxil is used to treat depression, obsessive-compulsive disorder, anxiety disorders, post-traumatic stress disorder (PTSD), and premenstrual dysphoric disorder (PMDD).*
Talk to your doctor and give your Paxil a bit more time and I think things will straighten out for you.
Best wishes and good luck! Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Dec 2013 • 4 answers
Updated 16 Sep 2014 • 2 answers
Updated 3 Apr 2015 • 1 answer
Updated 12 Apr 2017 • 3 answers
Updated 19 Nov 2018 • 1 answer